Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. L. Kelley
Title: General topology
Additional book information: New York, Van Nostrand, 1955. 14+298 pp. $8.75.

Review Information:

Reviewer: Edwin Hewitt
Journal: Bull. Amer. Math. Soc. 62 (1956), 65-68
DOI: https://doi.org/10.1090/S0002-9904-1956-09984-7